Hail, Creek
- When
- March 1, 12:28 PM CST
- Where
- Creek County, 0.58 mi N of Drumright
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 35.988, -96.601
Strong to severe thunderstorms developed across portions of northeastern Oklahoma during the early to mid afternoon of March 1st, north of a warm front as an upper level disturbance approached the region. The strongest thunderstorms produced large hail up to quarter size.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS TSA wrote it up.
Strong to severe thunderstorms developed across portions of northeastern Oklahoma during the early to mid afternoon of March 1st, north of a warm front as an upper level disturbance approached the region. The strongest thunderstorms produced large hail up to quarter size.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the first event at Mar 1, 12:28 PM CST, 0 minutes earlier. Its key messages:
Area Forecast Discussion National Weather Service Tulsa OK 1228 PM CST Sun Mar 1 2026 ...New SHORT TERM, LONG TERM... .KEY MESSAGES... Updated at 1230 PM CST Sun Mar 1 2026 - Showers and storms through tonight primarily north of I-40. Isolated severe storms across NE OK through evening. - Rain chances and wide ranging temperatures continue Monday. Drier and warmer on Tuesday. - An unsettled weather pattern continues mid to late week with multiple periods of showers and thunderstorms. There is the potential for both severe weather and heavy rainfall hazards in the mid to late week period. && .SHORT TERM... (Through tonight ) Issued at 1230 PM CST Sun Mar 1 2026 Expanding area of showers and storms currently spreading into NE OK will continue eastward through the afternoon and evening. A continued increase in coverage is expected with primarily north of Interstate 40 which generally aligns along and north of the stalled frontal zone. Isolated strong to severe storms will possible through the evening with large hail the primary concern as most storms will be in the more elevated post frontal airmass. && .LONG TERM... (Tomorrow through Sunday) Issued at 123- PM CST Sun Mar 1 2026 Isolated to scattered showers and storms are possible Monday as the warm front begins to lift northward. Wide ranging temps again likely across the front zone. The warm sector expands area wide on Tuesday with unseasonably warm temperatures and breezy south winds expected. This pattern will allow a more meaningful increase in low level moisture area wide ahead of the next shortwave trough timed to influence the region Tuesday night through Wednesday. Expectation is numerous to widespread showers and storms develop along and ahead of the associated cold front with at least an isolated severe weather risk especially south and east through the day Wednesday. A more widespread footprint of beneficial rainfall is likely. The warm sector quickly resets and expands northward on Thursday ahead of the next wave which will increase shower and storm chances Thursday night through Friday night. A similar widespread swath of precip is expected along and ahead of the associated frontal passage with potential severe and locally heavy rainfall concerns. The pattern is likely to remain unsettled into early next week. && .AVIATION... (18Z TAFS) Issued at 1148 AM CST Sun Mar 1 2026 Broken/overcast mid and high clouds at the start of the period remain common into this evening before MVFR/IFR ceilings spread into the CWA tonight through Monday morning. The greater potential for IFR conditions are across northeast Oklahoma into far northwest Arkansas. At the same time, scattered rain showers along with thunderstorm chances are forecast this afternoon into the overnight hours for the CWA as a frontal boundary sags through the region. Within the stronger storm potential, MVFR conditions and variable winds are possible. Majority of the precip looks to move off to the east Monday morning and have added Prob30/Tempo groups for timing of greater potential. Winds through the period start out south to easterly and become north to east behind the frontal boundary tonight. && .PRELIMINARY POINT TEMPS/POPS... TUL 44 63 54 79 / 70 20 10 20 FSM 52 73 55 81 / 40 20 0 10 MLC 50 73 58 79 / 40 20 10 10 BVO 38 55 47 79 / 70 20 20 20 FYV 49 70 54 77 / 60 30 10 10 BYV 45 64 53 78 / 80 30 20 20 MKO 48 67 56 79 / 60 20 10 10 MIO 45 61 53 78 / 80 30 20 20 F10 48 66 57 80 / 60 20 10 10 HHW 56 73 57 79 / 20 10 0 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...07 LONG TERM....07 AVIATION...20
Hazardous Weather Outlook National Weather Service Tulsa OK 448 AM CST Sun Mar 1 2026 ARZ001-002-010-011-019-020-029-OKZ049-053>076-021100- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 448 AM CST Sun Mar 1 2026 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. HEAVY RAIN. RISK...Limited. AREA...Northeast Oklahoma and Northwest Arkansas. ONSET...This Evening. THUNDERSTORMS WITH DANGEROUS LIGHTNING. RISK...Limited. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...This Afternoon. FIRE WEATHER DANGER. RISK...Limited. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...This Afternoon. DISCUSSION... Scattered showers and thunderstorms are expected to increase in coverage this afternoon and evening in the vicinity and north of a frontal boundary that will be draped across the area. Locally heavy rainfall may occur with a few storms this evening and overnight. A limited fire weather danger will exist this afternoon, especially south of the frontal boundary where unseasonably warm temperatures are once again expected and rain coverage will be lower. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Spotter Activation Not Expected. .DAYS TWO THROUGH SEVEN...Monday through Saturday. MONDAY...High Wind Potential. TUESDAY...Thunderstorm Potential...High Wind Potential. WEDNESDAY...Thunderstorm Potential...Heavy Rain Potential. THURSDAY...Thunderstorm Potential. FRIDAY...Thunderstorm Potential...High Wind Potential...Heavy Rain Potential. SATURDAY...Thunderstorm Potential...Heavy Rain Potential. EXTENDED DISCUSSION... Near daily shower and thunderstorm chances will exist through the coming week. The best chances for locally heavy rainfall and possibly a few strong to severe storms will be Wednesday and again Friday into early Saturday. weather.gov/tulsa contains additional information.
The Norman radar (KTLX), 95 km away, was scanning. The volume nearest the first event began at 18:28 UTC.
6 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Oklahoma in 2026Every state in 2026This day in weather historyWarnings in Oklahoma, March 2026
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1318039, 1318040, 1318041, 1318042, 1318043, 1318044.